# SDR TWAA9805605

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47686
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Grooved
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP 9 MAINTENANCE CHECK, FOUND WING LEADING EDGE AREA CUTOUT FOR NR 2 LEADING EDGE SLAT DRIVE TRACK WITH A DEEP WORN GROOVE AT OUTBOARD RIB .3.75 INCH LONG.  BLENDED AREA PER ARA 15082 AND SRM 51-10-3.  (M)
